RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1997, Volume 188, Number 11, Pages 121–159 (Mi msb282)  

This article is cited in 10 scientific papers (total in 10 papers)

Effective criteria for the strong sign-regularity and the oscillation property of the Green's functions of two-point boundary-value problems

G. D. Stepanov

Voronezh State Pedagogical University

Abstract: Necessary and sufficient conditions for strong sign-regularity and the oscillation property (in the sense of Gantmakher and Krein) of the Green's function of a two-point boundary eigenvalue problem are obtained. These conditions guarantee that even in a non-self-adjoint case the eigenvalues are real and have several other spectral properties similar to those of the classical Sturm–Liouville problem. The conditions are formulated in terms of the properties of a uniquely defined fundamental system of solutions of the differential equation. This makes it possible to verify them effectively using a computer and to establish, as the final result, the oscillation property of the Green's function and the corresponding spectral properties of the boundary-value problem in a large number of cases in which these properties could not be detected on the basis of previously known sufficient conditions.

DOI: https://doi.org/10.4213/sm282

Full text: PDF file (448 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1997, 188:11, 1687–1728

Bibliographic databases:

UDC: 517.927.2
MSC: 34B27, 34C10
Received: 17.10.1996

Citation: G. D. Stepanov, “Effective criteria for the strong sign-regularity and the oscillation property of the Green's functions of two-point boundary-value problems”, Mat. Sb., 188:11 (1997), 121–159; Sb. Math., 188:11 (1997), 1687–1728

Citation in format AMSBIB
\Bibitem{Ste97}
\by G.~D.~Stepanov
\paper Effective criteria for the~strong sign-regularity and the~oscillation property of the~Green's functions of two-point boundary-value problems
\jour Mat. Sb.
\yr 1997
\vol 188
\issue 11
\pages 121--159
\mathnet{http://mi.mathnet.ru/msb282}
\crossref{https://doi.org/10.4213/sm282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1601504}
\zmath{https://zbmath.org/?q=an:0906.34021}
\transl
\jour Sb. Math.
\yr 1997
\vol 188
\issue 11
\pages 1687--1728
\crossref{https://doi.org/10.1070/sm1997v188n11ABEH000282}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073101900005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031284168}


Linking options:
  • http://mi.mathnet.ru/eng/msb282
  • https://doi.org/10.4213/sm282
  • http://mi.mathnet.ru/eng/msb/v188/i11/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Stepanov G.D., “Ob odnom klasse kraevykh zadach s ostsillyatsionnymi svoistvami chasti spektra”, Dokl. RAN, 370:5 (2000), 591–594  mathnet  mathscinet  zmath  isi
    2. A. V. Borovskikh, “Sign Regularity Conditions for Discontinuous Boundary-Value Problems”, Math. Notes, 74:5 (2003), 607–618  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. Ya. Derr, “Neostsillyatsiya reshenii lineinykh differentsialnykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 46–89  mathnet  elib
    4. Kulaev R.Ch., “On the Nonoscillation of An Equation on a Graph”, Differ. Equ., 50:11 (2014), 1565–1566  crossref  mathscinet  zmath  isi  scopus  scopus
    5. R. Ch. Kulaev, “O funktsii vliyaniya tsepochki sterzhnei s uprugimi oporami”, Vladikavk. matem. zhurn., 16:2 (2014), 49–61  mathnet
    6. R. Ch. Kulaev, “Usloviya ostsillyatsionnosti funktsii Grina razryvnoi kraevoi zadachi dlya uravneniya chetvertogo poryadka”, Vladikavk. matem. zhurn., 17:1 (2015), 47–59  mathnet
    7. R. Ch. Kulaev, “Disconjugacy of fourth-order equations on graphs”, Sb. Math., 206:12 (2015), 1731–1770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. Kulaev R.Ch., “Necessary and Sufficient Condition For the Positivity of the Green Function of a Boundary Value Problem For a Fourth-Order Equation on a Graph”, Differ. Equ., 51:3 (2015), 303–317  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    9. Kulaev R.Ch., “Criterion For the Positiveness of the Green Function of a Many-Point Boundary Value Problem For a Fourth-Order Equation”, Differ. Equ., 51:2 (2015), 163–176  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. A. A. Vladimirov, “On the Problem of Oscillation Properties of Positive Differential Operators with Singular Coefficients”, Math. Notes, 100:6 (2016), 790–795  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:308
    Full text:114
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020